# SDR REXA2025102900969

- Difficulty date: October 13, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N300PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15300
- Aircraft time: 26,154 hours, 20,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00247308
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#8 EXTERIOR EMERGENCY LIGHT INOP   R/R #8 EXTERIOR EMERGENCY LIGHT LAMP IAW AMM 33-51-15.  OPS CHECK GOOD
